Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 186–199 (Mi zvmmf1374)  

This article is cited in 1 scientific paper (total in 1 paper)

The diagonal transfer method ($TS$ algorithm) for five-point equations

V. P. Il'in, V. L. Nefëdov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (2090 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 167–179

Bibliographic databases:
UDC: 519.63
MSC: Primary 65N06; Secondary 65F05, 65N12, 35J25, 65F50
Received: 02.04.1997
Revised: 13.03.2000

Citation: V. P. Il'in, V. L. Nefëdov, “The diagonal transfer method ($TS$ algorithm) for five-point equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 186–199; Comput. Math. Math. Phys., 41:2 (2001), 167–179

Citation in format AMSBIB
\Bibitem{IliNef01}
\by V.~P.~Il'in, V.~L.~Nef\"edov
\paper The diagonal transfer method ($TS$ algorithm) for five-point equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 186--199
\mathnet{http://mi.mathnet.ru/zvmmf1374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832231}
\zmath{https://zbmath.org/?q=an:1045.65088}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 167--179


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1374
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nefedov N.N., Nikitin A.G., “Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case”, Differ Equ, 42:5 (2006), 739–749  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:213
    Full text:97
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022